# SDR DALA1163810997

- Difficulty date: November 2, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 52,633 hours, 38,496 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 18 ED ARE INOPERATIVE.  MAINTENANCE FOUND BROKEN HARNESS AND REPLACED.  SYSTEM OPERATION IS NORMAL.
